Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 20, 2025, 7:32 AM CDT for Franklin County, Arkansas. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2025, 7:32 AM CDT (12:32 UTC)
- Expired
- Apr 20, 2025, 7:42 AM CDT
- In force
- 10 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 65 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.5 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
755
WFUS54 KTSA 201232
TORTSA
ARC047-201300-
/O.NEW.KTSA.TO.W.0018.250420T1232Z-250420T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
732 AM CDT Sun Apr 20 2025
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
East central Franklin County in west central Arkansas...
* Until 800 AM CDT.
* At 732 AM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles north of Wiederkehr Village, moving northeast
at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Franklin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3551 9371 3555 9378 3566 9370
TIME...MOT...LOC 1232Z 204DEG 24KT 3555 9373
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$1 follow-up statement
248 WWUS54 KTSA 201242 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 742 AM CDT Sun Apr 20 2025 ARC047-201251- /O.CAN.KTSA.TO.W.0018.000000T0000Z-250420T1300Z/ Franklin AR- 742 AM CDT Sun Apr 20 2025 ...THE TORNADO WARNING FOR EAST CENTRAL FRANKLIN COUNTY IS CANCELLED... The storm which prompted the warning has weakened and has exited the warned area. Therefore, the warning has been cancelled. && LAT...LON 3551 9371 3555 9378 3566 9370 TIME...MOT...LOC 1240Z 204DEG 24KT 3561 9370 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 20, 6:52 AM CDT, 40 minutes earlier. Its key messages:
- Updated at 340 AM CDT Sun Apr 20 2025
- Showers and thunderstorms continue this morning into mid afternoon, with an increasing severe threat again including tornado potential by early afternoon. Localized heavy rains will worsen any ongoing flooding.
- Drier weather returns Monday and Tuesday, but unsettled weather resumes by midweek and continues into next weekend.
Area forecast discussion, Apr 20, 6:52 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
652 AM CDT Sun Apr 20 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 340 AM CDT Sun Apr 20 2025
- Showers and thunderstorms continue this morning into mid
afternoon, with an increasing severe threat again including
tornado potential by early afternoon. Localized heavy rains
will worsen any ongoing flooding.
- Drier weather returns Monday and Tuesday, but unsettled
weather resumes by midweek and continues into next weekend.
&&
.SHORT TERM...
(Today)
Issued at 340 AM CDT Sun Apr 20 2025
A large MCS is slowly winding down over the forecast area early
this morning, with only an isolated severe weather threat
remaining, especially in far northwest Arkansas.
Renewed convective development is expected later this morning as
the main upper low moves into Oklahoma and a surface low lifts
northeast across the state. This activity will strengthen by
midday into early afternoon, with some storms becoming severe,
especially from far eastern Oklahoma into northwest Arkansas. All
severe weather hazards including tornadoes will be possible. The
severe weather threat should then exit northwest Arkansas by mid
to late afternoon. Additional rainfall amounts of up to 1-2 inches
will be possible, which will aggravate any ongoing flooding
conditions. High temperatures today will range from the upper 60s
to mid 70s.
&&
.LONG TERM...
(Tonight through Saturday)
Issued at 340 AM CDT Sun Apr 20 2025
Dry weather will finally return Monday and Tuesday, with daytime
temperatures warming above the seasonal averages. Unsettled
weather returns by late Tuesday night through next weekend, with
daily thunderstorm chances as weak shortwaves move across the
southern plains in a west southwest flow aloft pattern. The NBM
pops remain too aggressive for each specific time period given the
overall nebulous pattern and thus have lowered them once again. A
weak cold front looks to move through around Friday, so storm
chances may drop slightly by Saturday, but will remain non zero.
Temperatures will likely remain near or slightly above the
seasonal averages through the entire forecast period.
&&
.AVIATION...
(12Z TAFS)
Issued at 652 AM CDT Sun Apr 20 2025
Ceilings varying from IFR to VFR along with rain showers and a few
thunderstorms will continue into mid morning across the CWA. By
mid morning MVFR to VFR conditions and scattered showers are
expected ahead of a more defined line of convection forecast to
develop/move into the CWA. This line of strong to severe
convection is forecast to quickly move from west to east through
the region ahead of the cold front finally moving through the
region. Within the convection, IFR/MVFR conditions, gusty to
strong winds and heavy rainfall are all possible. Precipitation
should taper off and exit northwest Arkansas TAF sites by late
afternoon. Behind the precip, scattered to broken VFR ceilings
should become common through late afternoon. Cloud cover on the
backside of a low pressure system moving through the region looks
to spread MVFR ceilings back into northeast Oklahoma and northwest
Arkansas this evening into the overnight hours. These return
clouds look to hold in far northwest Arkansas through the end of
the TAF period. Also behind the precip will be gusty west to
southwesterly winds which should weaken Sunday evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 46 76 54 / 100 0 0 0
FSM 74 49 79 53 / 90 10 0 0
MLC 72 47 78 53 / 80 0 0 0
BVO 68 41 76 50 / 100 0 0 0
FYV 72 45 74 48 / 100 10 0 0
BYV 72 47 74 51 / 100 10 0 0
MKO 72 46 77 52 / 90 0 0 0
MIO 70 43 73 52 / 90 10 0 0
F10 70 45 77 53 / 90 0 0 0
HHW 72 48 78 53 / 80 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ049-053>076.
AR...Flood Watch through this evening for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...20Hazardous weather outlook, Apr 20, 5:28 AM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
528 AM CDT Sun Apr 20 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
528 AM CDT Sun Apr 20 2025
...SEVERE THUNDERSTORM AND FLASH FLOODING POTENTIAL CONTINUES
THROUGH TODAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Mainly Northwest Arkansas.
ONSET...Early Afternoon.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Mainly Far Eastern Oklahoma and Northwest Arkansas.
ONSET...Around Noon.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Mid Morning.
DISCUSSION...
Scattered to numerous showers and thunderstorms will continue this
morning as an upper level storm system moves into Oklahoma from
the southwest. By late morning, a line of storms is expected to
develop along a cold front that will sweep east across the area
late this morning and this afternoon. This line of storms will
intensify as it moves rapidly east into northwest Arkanss early
this afternoon, with all severe weather hazards including
tornadoes possible. Locally heavy rainfall of 1-2 inches will also
be possible in some places, which will aggravate the flooding that
occurred overnight. The showers and storms will move east out of
the area by late this afternoon.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY...No Hazards.
EXTENDED DISCUSSION...
After a couple dry days Monday and Tuesday, unsettled weather will
return late Tuesday night through the rest of the week, with
scattered thunderstorms expected each day. Some severe weather and
heavy rain potential will exist during this time period, but
details remain unclear at this time.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 20, 2:01 AM CDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
201 AM CDT Sun Apr 20 2025
ARZ001-OKZ063-068-069-200730-
Benton AR-Adair OK-Cherokee OK-Delaware OK-
201 AM CDT Sun Apr 20 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BENTON...
SOUTHEASTERN DELAWARE...NORTHERN ADAIR AND EASTERN CHEROKEE COUNTIES
THROUGH 230 AM CDT...
At 201 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Twin Oaks to 2 miles south of Eldon to near
Cookson. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Gentry... Lake Francis...
Eldon... Proctor...
Christie... Decatur...
Ballard... Siloam Springs...
Scraper... Cherokee City...
Watts... West Siloam Springs...
Natural Falls State Park... Colcord...
Oaks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3641 9444 3610 9451 3610 9455 3605 9454
3575 9498 3613 9490
TIME...MOT...LOC 0701Z 242DEG 33KT 3617 9480 3589 9483 3573 9494
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 20, 2:31 AM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
231 AM CDT Sun Apr 20 2025
ARZ010-019-OKZ069-072-200830-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-
231 AM CDT Sun Apr 20 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN CRAWFORD...SOUTH CENTRAL
WASHINGTON...EASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES THROUGH
330 AM CDT...
At 230 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Bunch to 2 miles west of
Gans. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Shibley... Natural Dam...
Devils Den State Park... Concord...
Strickler... Blackburn...
Figure Five... Roland...
Lee Creek... Uniontown...
Odell... Dora...
Van Buren... Furry...
Cedarville... Muldrow...
Short... Rudy...
Alma... West Fork...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 11.
Interstate 40 in Oklahoma between mile markers 314 and 328.
Interstate 540 between mile markers 1 and 4.
Interstate 49 between mile markers 22 and 25, and between mile
markers 50 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
and west central Arkansas...and northeastern and east central
Oklahoma.
&&
LAT...LON 3544 9424 3542 9435 3545 9441 3540 9443
3535 9469 3571 9467 3591 9418
TIME...MOT...LOC 0730Z 243DEG 21KT 3573 9468 3538 9473
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Apr 20, 2:46 AM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
246 AM CDT Sun Apr 20 2025
ARZ019-OKZ069-072-200815-
Crawford AR-Adair OK-Sequoyah OK-
246 AM CDT Sun Apr 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAWFORD...CENTRAL
SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES THROUGH 315 AM CDT...
At 246 AM CDT, Doppler radar indicated a strong thunderstorm near
Sallisaw, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Brushy Lake State Park... Sallisaw...
Brushy... Mc Key...
Bunch... Marble City...
Gans...
This includes Interstate 40 in Oklahoma between mile markers 300 and
315.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3534 9469 3540 9495 3568 9477 3578 9450
3576 9449 3576 9441
TIME...MOT...LOC 0746Z 207DEG 52KT 3543 9481
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Apr 20, 4:19 AM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
419 AM CDT Sun Apr 20 2025
ARZ001-002-200945-
Carroll AR-Benton AR-
419 AM CDT Sun Apr 20 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL BENTON AND
NORTHWESTERN CARROLL COUNTIES THROUGH 445 AM CDT...
At 419 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles east of Beaver to 5 miles north of War
Eagle. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Beaver... Grandview...
Pleasant Ridge... Oak Hill...
Eureka Springs... Beaver Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas.
&&
LAT...LON 3640 9357 3626 9402 3650 9375 3650 9349
TIME...MOT...LOC 0919Z 222DEG 46KT 3648 9371 3635 9391
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 20, 6:08 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
608 AM CDT Sun Apr 20 2025
ARZ019-020-201145-
Franklin AR-Crawford AR-
608 AM CDT Sun Apr 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FRANKLIN AND EAST
CENTRAL CRAWFORD COUNTIES THROUGH 645 AM CDT...
At 607 AM CDT, Doppler radar indicated a strong thunderstorm near
Mulberry, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Jethro... Mulberry...
Cass... Barnes...
Redding... Watalula...
Toney... Turners Bend...
Cecil... Lonelm...
Taft... Ozark...
Cravens... Paradise...
Dyer... Wiederkehr Village...
This includes Interstate 40 in Arkansas between mile markers 18 and
38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3555 9370 3538 9402 3543 9407 3544 9407
3545 9408 3552 9416 3577 9373 3577 9370
TIME...MOT...LOC 1107Z 232DEG 38KT 3550 9402
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 20, 6:45 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
645 AM CDT Sun Apr 20 2025
ARZ011-020-201215-
Madison AR-Franklin AR-
645 AM CDT Sun Apr 20 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 715 AM CDT...
At 645 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Cass, moving northeast at 40 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
Dutton... Cass...
Red Star... Pettigrew...
St. Paul... Redding...
Weathers... Kingston...
Witter... Brashears...
Combs... Turners Bend...
Taft... Boston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3577 9352 3576 9354 3577 9370
3566 9370 3561 9378 3573 9391 3574 9391
3575 9389 3576 9389 3576 9392 3609 9355
3600 9345 3597 9345
TIME...MOT...LOC 1145Z 227DEG 34KT 3574 9379
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 1:56 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 34 min |
| Apr 20, 2:24 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 51 min |
| Apr 20, 2:24 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 51 min |
| Apr 20, 2:31 AM CDT | Special Weather Statement | TSA | Crawford | 59 min |
| Apr 20, 3:14 AM CDT | Areal Flood Advisory | TSA | Benton, Crawford, Washington | 5 hr |
| Apr 20, 3:14 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Madison, Washington | 46 min |
| Apr 20, 3:15 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 30 min |
| Apr 20, 3:43 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 47 min |
| Apr 20, 4:19 AM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Apr 20, 6:08 AM CDT | Special Weather Statement | TSA | Franklin | 37 min |
| Apr 20, 6:38 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 15 min |
| Apr 20, 6:45 AM CDT | Special Weather Statement | TSA | Madison | 30 min |
| Apr 20, 7:18 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 27 min |
| Apr 20, 7:47 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 30 min |
| Apr 20, 7:51 AM CDT | Special Weather Statement | TSA | Carroll | 24 min |
| Apr 20, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 19 min |
| Apr 20, 7:57 AM CDT | Special Weather Statement | TSA | Benton, Washington | 33 min |
| Apr 20, 8:12 AM CDT | Special Weather Statement | TSA | Madison | 33 min |
| Apr 20, 8:33 AM CDT | Special Weather Statement | TSA | Benton | 42 min |
| Apr 20, 8:45 AM CDT | Special Weather Statement | TSA | Carroll | 45 min |
| Apr 20, 9:18 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Washington | 117 min |
| Apr 20, 1:26 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 49 min |
| Apr 20, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 48 min |
| Apr 20, 1:47 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 28 min |
| Apr 20, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 37 min |
| Apr 20, 2:16 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian, Washington | 44 min |
| Apr 20, 2:19 PM CDT | Special Weather Statement | TSA | Sebastian | 26 min |
| Apr 20, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 66 min |
| Apr 20, 2:40 PM CDT | Tornado Warning | TSA | Crawford, Madison, Washington | 21 min |
| Apr 20, 2:44 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 30 min |
| Apr 20, 2:54 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 51 min |
| Apr 20, 3:06 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 54 min |
| Apr 20, 3:21 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Franklin, Madison | 54 min |
Nearby
Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.